# SDR SWAA2019021329553

- Difficulty date: February 8, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 32,155 hours, 18,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65558786
- Condition: Cracked
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD CRACKED ON THE EDGE APPROXIMATELY 8" FROM AFT EDGE OF DOOR.  R&R L2 DOOR THRESHOLD PER AMM.
